CSpace
具有连续分布时滞的非线性中立型双曲微分方程解的振动性
张新1; 任洪善1; 俞元洪2
2007
Source Publication黑龙江大学自然科学学报
ISSN1001-7011
Volume024Issue:004Pages:548
Abstract研究具有连续分布时滞的非线性中立型双曲微分方程偏d/偏dtp(t)偏d/偏dt(u(x,t)+^l∑i=1λi(t)u(x,t-τi))=a(t)△u(x,t)+^s∑k=1ak(t)△u(x,t-ρk(t))-∫a^bq(x,t,ξ)fu(x,g(t,ξ))dσ(ξ),(x,t)∈Ω×0,+∞)≡G的振动性问题.利用Riceati变换和Philos的积分平均方法,获得该方程边值问题一切解在G内振动的几个充分条件,推广并改进了文1和6中相应的结果.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/41973
Collection中国科学院数学与系统科学研究院
Affiliation1.黑龙江大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
张新,任洪善,俞元洪. 具有连续分布时滞的非线性中立型双曲微分方程解的振动性[J]. 黑龙江大学自然科学学报,2007,024(004):548.
APA 张新,任洪善,&俞元洪.(2007).具有连续分布时滞的非线性中立型双曲微分方程解的振动性.黑龙江大学自然科学学报,024(004),548.
MLA 张新,et al."具有连续分布时滞的非线性中立型双曲微分方程解的振动性".黑龙江大学自然科学学报 024.004(2007):548.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[张新]'s Articles
[任洪善]'s Articles
[俞元洪]'s Articles
Baidu academic
Similar articles in Baidu academic
[张新]'s Articles
[任洪善]'s Articles
[俞元洪]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[张新]'s Articles
[任洪善]'s Articles
[俞元洪]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.